RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2019, Volume 83, Issue 1, Pages 75–118 (Mi izv8675)  

This article is cited in 1 scientific paper (total in 1 paper)

Real Kummer surfaces

V. A. Krasnov

P.G. Demidov Yaroslavl State University

Abstract: This paper is devoted to the deformation classification of arbitrary real Kummer surfaces and real Kummer surfaces of the Jacobians of real curves of genus 2 as well as the rigid isotopy classification of real Kummer quartics.

Keywords: real Kummer surface, real $\mathrm{K3}$-surface, Kummerian, real Kummer quartic, deformation class, rigid isotopy classification.

DOI: https://doi.org/10.4213/im8675

Full text: PDF file (842 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2019, 83:1, 65–103

Bibliographic databases:

UDC: 512.7
MSC: 14P25, 14K12, 14J25
Received: 23.03.2017
Revised: 25.07.2017

Citation: V. A. Krasnov, “Real Kummer surfaces”, Izv. RAN. Ser. Mat., 83:1 (2019), 75–118; Izv. Math., 83:1 (2019), 65–103

Citation in format AMSBIB
\Bibitem{Kra19}
\by V.~A.~Krasnov
\paper Real Kummer surfaces
\jour Izv. RAN. Ser. Mat.
\yr 2019
\vol 83
\issue 1
\pages 75--118
\mathnet{http://mi.mathnet.ru/izv8675}
\crossref{https://doi.org/10.4213/im8675}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019IzMat..83...65K}
\elib{http://elibrary.ru/item.asp?id=37045040}
\transl
\jour Izv. Math.
\yr 2019
\vol 83
\issue 1
\pages 65--103
\crossref{https://doi.org/10.1070/IM8675}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000459866800004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064069789}


Linking options:
  • http://mi.mathnet.ru/eng/izv8675
  • https://doi.org/10.4213/im8675
  • http://mi.mathnet.ru/eng/izv/v83/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “Real Kummer quartics and their Heisenberg invariance”, Izv. Math., 84:1 (2020), 95–145  mathnet  crossref  crossref  isi
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:206
    References:16
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020